# SDR A6WA200940543

- Difficulty date: September 8, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 16,314 hours, 16,007 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 9809035
- Condition: Odor
- Location: Rt
- Part time: 23,994 hours, 21,024 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN REAR OF CABIN WITH ELECTRICAL ODOR.  REMOVED AND REPLACED AIR CYCLE MACHINE IAW 21-51-10.  OPS CHECK GOOD.
